# SDR USAA040800

- Difficulty date: October 2, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, BRACKET, 1 INCH X .2500 INCH CRACK, (L) BRACKET, STA 350 RBL 20.  FABRICATED NEW BRACKET IAW DWG 69-74588.
